# SDR SIMA201131804

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 19,198 hours, 13,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3720 THE CREW REPORTED THE EXIT LIGHT BELOW THE WING EXIT DOOR ON THE LEFT SIDE WAS INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED THE NR 3 EPSU CONNECTOR IAW CRJ-700 AMM 33-51-17.  THE OPERATIONAL CHECK WAS GOOD.
